MAUDE Adverse Event Report: SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® 500 SYSTEM

SIEMENS HEALTHCARE DIAGNOSTICS INC. DIMENSION VISTA®; DIMENSION VISTA® 500 SYSTEM
Model Number DIMENSION VISTA® 500 SYSTEM
Medical Device Problem Code Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/04/2023
Type of Reportable Event Malfunction
Event or Problem Description
Two (2) discordant falsely depressed vancomycin (vanc) patient sample results were obtained on a dimension vista® 500 intelligent lab system.The falsely depressed patient results were not reported to the physician(s).The same sample was reprocessed on an alternate dimension vista® 500 intelligent lab system and the original system.Higher results were obtained and considered correct.One of the results obtained on the alternate dimension vista® 500 system was reported as the correct result to the physician(s).There are no known reports of patient intervention or adverse health consequences due to the falsely depressed vancomycin (vanc) results.
 
Additional Manufacturer Narrative
A united states customer contacted the siemens healthcare diagnostics customer care center (ccc) regarding two (2) falsely depressed vancomycin (vanc) patient sample results obtained on a dimension vista® 500 intelligent lab system.Siemens healthcare diagnostics headquarters support center (hsc) concluded the investigation of the event.Hsc evaluated the information provided by the customer and the instrument data logs.The cause of the event is sample specific due to poor sample quality impacting the proper sample aspiration and delivery of the sample to the cuvette.A potential product issue was not identified.The customer is operational.The device is performing within specifications.No further evaluation is required.

Brand Name
DIMENSION VISTA®
Common Device Name
DIMENSION VISTA® 500 SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHCARE DIAGNOSTICS INC.
500 gbc drive
po box 6101
newark DE 19714 6101
Manufacturer (Section G)
SIEMENS HEALTHCARE DIAGNOSTICS INC
101 silvermine road
registration number: 1226181
brookfield CT 06804
Manufacturer Contact
linda barletta
500 gbc drive
po box 6101
newark, DE 19714-6101
MDR Report Key17244009
Report Number2432235-2023-00201
Device Sequence Number6708804
Product Code JJE
UDI-Device Identifier00630414593517
UDI-Public00630414593517
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K051087
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberDIMENSION VISTA® 500 SYSTEM
Device Catalogue NumberSMN 10488217
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 06/05/2023
Initial Report FDA Received Date06/30/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured06/27/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown